Discussions that mention lexapro

Open to All Other Health Topics board


Hi John~

I know EXACTLY how you feel. I started twitching in my left eye december 02 and it progressed to all over my body. I too have the water feeing sensations on my legs.

I have been to a neurologist and had an emg/ncv. Both were normal. Both my gp and neuro tell me it's because of too much adrenaline going through my body. Basically it's our NERVES. We've made our nerves become hyper-excitable. I take lexapro for depression.

There are LOTS of people with our symptoms. You wouldn't beleive it!!!! I've met many over the past 7 months.

Some people take klonopin or neurotin for the twitching. I haven't tried it yet because I'm trying to deal with this without alot of medication. But if worse comes to worse I will give them a try.

I think the water droplet feeling is called parathesia. Both my doc's said this also is nothing to get alarmed about... it's normal, even in people that don't twitch.

I'm so sorry you are only 20 and have to deal with this crazy condition. Oh by the way our condition is known in the medical books as Benign fasciculation syndrome= harmless twitching condition.

Try to relax about this stuff. I too had the impending doom feeling. We both have to be strong and not let our imaginations get the best of us. Ask your doc's about the two medications I've mentioned. You have your whole life a head of you. Don't waste it by dwelling on something that is harmless. This condition can disappear as fast as it came. Relax and let your nervous system heal itself.

Take care,
Renee :)
Thank you so much for your reply. You do not know how relieved you have made me feel, or maybe you do hehe. I tend to believe now that I really do have too much adrenaline going through my body. When I was 8 years old, I had a tumor in the adrenal gland (pheochromocytoma). The gland the tumor was on was removed. So I don't know if that has anything to do with what I am feeling like today. I am hoping that over time, the twitching and pain will go away. But sometimes it just seems like it's getting worse :( I tend to not like medication at all. I tried a little bit of lexapro but didn't really help, well maybe I wasn't on it long enough. Anyhow, I will just try and deal with what I have for now and hopefully I will pull through mentally and become the happier person I used to be. I am going to look up some of the terms you just mentioned in your post such as parathesia. Thank you very much for your reply! :) Any other replies are welcome.